# SDR QXEA200701462

- Difficulty date: September 19, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Bracket
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - RIGHT NACELLE INBOARD FRAME SUPPORT BRACKET CHAFED.  REPAIRED IAW SRM 51-20-51, RD8-54-2397.
